# SDR 2019F00206

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5616
- Aircraft time: 11,406 hours, 8,829 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6623004516623004
- Condition: Chafed
- Location: Lt Wing
- Part time: 11,406 hours, 8,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LOWER SKINS DAMAGE (CHAFE). REFERENCE REPAIR MEMO DQ19462M1, DATED MAY 13, 2019.
